# SDR SWAA2012032102452

- Difficulty date: March 13, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 61,255 hours, 51,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 6547973
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CUSP WEB CORRODED BETWEEN BS 616 TO BS 639, BETWEEN RBL 60 TO RBL 70.  REMOVED AND REPLACED WEB IAW DWG.
